[Pseudo-formes volumes intrinsèques pour les paires logarithmiques]
Nous étudions une adaptation au cas logarithmique de la pseudo-forme volume de Kobayashi-Eisenman, ou plutôt une adaptation de sa variante définie par Claire Voisin, pour laquelle elle remplace les applications holomorphes par des
We study an adaptation to the logarithmic case of the Kobayashi-Eisenman pseudo-volume form, or rather an adaptation of its variant defined by Claire Voisin, for which she replaces holomorphic maps by holomorphic
Keywords: log-
Mot clés : log-
@article{BSMF_2010__138_4_543_0, author = {Dedieu, Thomas}, title = {Intrinsic pseudo-volume forms for logarithmic pairs}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {543--582}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {138}, number = {4}, year = {2010}, doi = {10.24033/bsmf.2596}, mrnumber = {2794884}, zbl = {1222.32034}, language = {en}, url = {https://www.numdam.org/articles/10.24033/bsmf.2596/} }
TY - JOUR AU - Dedieu, Thomas TI - Intrinsic pseudo-volume forms for logarithmic pairs JO - Bulletin de la Société Mathématique de France PY - 2010 SP - 543 EP - 582 VL - 138 IS - 4 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.2596/ DO - 10.24033/bsmf.2596 LA - en ID - BSMF_2010__138_4_543_0 ER -
%0 Journal Article %A Dedieu, Thomas %T Intrinsic pseudo-volume forms for logarithmic pairs %J Bulletin de la Société Mathématique de France %D 2010 %P 543-582 %V 138 %N 4 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.2596/ %R 10.24033/bsmf.2596 %G en %F BSMF_2010__138_4_543_0
Dedieu, Thomas. Intrinsic pseudo-volume forms for logarithmic pairs. Bulletin de la Société Mathématique de France, Tome 138 (2010) no. 4, pp. 543-582. doi : 10.24033/bsmf.2596. https://www.numdam.org/articles/10.24033/bsmf.2596/
[1] « On an argument of Mumford in the theory of algebraic cycles », in Journées de Géometrie Algébrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, 1980, p. 217-221. | MR | Zbl
-[2] « Remarks on correspondences and algebraic cycles », Amer. J. Math. 105 (1983), p. 1235-1253. | MR | Zbl
& -[3] « Orbifolds, special varieties and classification theory », Ann. Inst. Fourier (Grenoble) 54 (2004), p. 499-630. | Numdam | MR | Zbl
-[4] « A defect relation for equidimensional holomorphic mappings between algebraic varieties », Ann. of Math. 95 (1972), p. 557-584. | MR | Zbl
& -[5] « Correspondances modulaires et mesures invariantes », J. reine angew. Math. 558 (2003), p. 47-83. | MR | Zbl
& -[6] « Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials », in Algebraic geometry-Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., 1997, p. 285-360. | MR | Zbl
-[7] « Algebraic approximations of holomorphic maps from Stein domains to projective manifolds », Duke Math. J. 76 (1994), p. 333-363. | MR | Zbl
, & -[8] Riemann surfaces, second éd., Graduate Texts in Math., vol. 71, Springer, 1992. | MR | Zbl
& -[9] « Two applications of algebraic geometry to entire holomorphic mappings », in The Chern Symposium 1979 (Proc. Internat. Sympos., Berkeley, Calif., 1979), Springer, 1980, p. 41-74. | MR | Zbl
& -[10] « Holomorphic mapping into canonical algebraic varieties », Ann. of Math. 93 (1971), p. 439-458. | MR | Zbl
-[11] -, Entire holomorphic mappings in one and several complex variables, Princeton Univ. Press, 1976, The fifth set of Hermann Weyl Lectures, given at the Institute for Advanced Study, Princeton, N. J., October and November 1974, Annals of Mathematics Studies, No. 85. | MR | Zbl
[12] « Kähler-Einstein metric on an open algebraic manifold », Osaka J. Math. 21 (1984), p. 399-418. | MR | Zbl
-[13] « Intrinsic distances, measures and geometric function theory », Bull. Amer. Math. Soc. 82 (1976), p. 357-416. | MR | Zbl
-[14] « Mappings into compact manifolds with negative first Chern class », J. Math. Soc. Japan 23 (1971), p. 137-148. | MR | Zbl
& -[15] -, « Meromorphic mappings onto compact complex spaces of general type », Invent. Math. 31 (1975), p. 7-16. | MR | Zbl
[16] « Rationally connected varieties », J. Algebraic Geom. 1 (1992), p. 429-448. | MR | Zbl
, & -[17] « Hyperbolic and Diophantine analysis », Bull. Amer. Math. Soc. (N.S.) 14 (1986), p. 159-205. | MR | Zbl
-
[18] « Rational equivalence of
[19] « Existence of Kähler-Einstein metrics on complete Kähler manifolds and their applications to algebraic geometry », in Mathematical aspects of string theory (San Diego, Calif., 1986), Adv. Ser. Math. Phys., vol. 1, World Sci. Publishing, 1987, p. 574-628. | MR | Zbl
& -[20] Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Math., vol. 439, Springer, 1975. | MR | Zbl
-[21] « Points rationnels des variétés de Shimura : un principe du « tout ou rien » », preprint, 2007. | Zbl
& -[22] Théorie de Hodge et géométrie algébrique complexe, Cours Spécialisés, vol. 10, Soc. Math. France, 2002. | MR | Zbl
-[23] -, « On some problems of Kobayashi and Lang; algebraic approaches », in Current developments in mathematics, 2003, Int. Press, Somerville, MA, 2003, p. 53-125. | MR | Zbl
[24] -, « Intrinsic pseudo-volume forms and
[25] « Intrinsic measures of compact complex manifolds », Math. Ann. 212 (1975), p. 317-329. | MR | Zbl
-Cité par Sources :